U.S. doctors online nowAsk doctors free
Cannon Falls, MN
A 58-year-old female asked:

i am experiencing foot tenderness, foot pain, difficulty walking, pain in ball of foot, and unable to bear weight but not ankle pain, heel pain, ankle swelling, ankle stiffness, heel spur, and joint stiffness.

1 doctor answer1 doctor weighed in
Dr. Kelsey Phelps
Family Medicine 9 years experience
See your doctor: It sounds like you need to be seen by your doctor for an in-person exam. You can also try over the counter pain medications, such as tylenol and ibuprofen. You may have an injury, a sprain, plantar fasciitis, or something more serious.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

TX
A 26-year-old member asked:

I was on Yaz (drospirenone and ethinyl estradiol) for 9 months and had multiple health changes like night sweats, hair loss, mod weight gain and puffy face. Can a gyn address all issues?

2 doctor answers5 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
Yes: If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked. You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment.
A 24-year-old member asked:

Dizziness reduced cognation lack of focus forgetful ear and eye pain headaches nausiea. Also abdom pain. Side pain back pain weakness of limbs?

2 doctor answers6 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Dizzy: With multiple complaints which apparently are uncomfortable, you need to see your pcp to find out the cause, whether medical problem or effect of some medication.
A 29-year-old female asked:

I'm a 29 year old female. I have had my appendix removed at the age of 15. I don't have any other health issues. Lately i've been having pain in the left side of my chest. I've also had severe lower back pain that radiates to my legs. I have also had a fe

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Severe lower back pa: Not likely that the symptoms have anything to do with your appendectomy. Chest pain along with severe pain in the back should be looked at by your physician. This could be something serious so see your dr.
Spencer, NY
A 50-year-old female asked:

Platelets 159, monocytes 10%, the rest of CBC normal. Mono test neg. Thyroid fine. Bruising, bleeding gums, very painful hip, wakes me up. My gp is baffled. What, if anything, should I do to find out what is going on? Thanks.

2 doctor answers2 doctors weighed in
Dr. David Nelson
Family Medicine 33 years experience
Seek help: It is possible to have mono with a normal mono test. The bruising and bleeding gums are really worrisome. I would ask to see a hematologist for further testing.
A 38-year-old member asked:

What could symptoms of severe weight loss, heart palpitations, stomach pain, and respiratory distress signify?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Thyroid, beri beri: Beri-beri is due to a vitamin deficiency and can cause heart palpitations weight loss, congestive heart failure and respiratory distress. Hyperthyroidism could also cause a lot of these symptoms. You should see a doctor where they could check your blood thyroid levels.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.